Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2008, Article ID 628178, 8 pages
http://dx.doi.org/10.1155/2008/628178
Research Article

On the Stability of Quadratic Functional Equations

1Department of Mathematics, Daejin University, Kyeonggi 487-711, South Korea
2Department of Mathematics Education, Pusan National University, Pusan 609-735, South Korea
3Department of Mathematics, Hanyang University, Seoul 133-791, South Korea

Received 5 October 2007; Revised 27 November 2007; Accepted 4 January 2008

Academic Editor: Paul Eloe

Copyright Β© 2008 Jung Rye Lee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [22 citations]

The following is the list of published articles that have cited the current article.

  • Young-Su Lee, and Soon-Yeong Chung, “Stability of Quartic Functional Equations in the Spaces of Generalized Functions,” Advances in Difference Equations, vol. 2009, no. 1, pp. 838347, 2009. View at Publisher Β· View at Google Scholar
  • Choonkil Park, and Ji-Hye Kim, “The Stability of a Quadratic Functional Equation with the Fixed Point Alternative,” Abstract and Applied Analysis, vol. 2009, pp. 1–11, 2009. View at Publisher Β· View at Google Scholar
  • M. Eshaghi Gordji, and H. Khodaei, “On the Generalized Hyers-Ulam-Rassias Stability of Quadratic Functional Equations,” Abstract and Applied Analysis, vol. 2009, pp. 1–11, 2009. View at Publisher Β· View at Google Scholar
  • Reza Saadati, and Choonkil Park, “Non-Archimedean L-fuzzy normed spaces and stability of functional equations,” Computers and Mathematics with Applications, vol. 60, no. 8, pp. 2488–2496, 2010. View at Publisher Β· View at Google Scholar
  • Liguang Wang, “Intuitionistic Fuzzy Stability of a Quadratic Functional Equation,” Fixed Point Theory and Applications, vol. 2010, no. 1, pp. 107182, 2010. View at Publisher Β· View at Google Scholar
  • Abasalt Bodaghi, Idham Arif Alias, and Madjid Eshaghi Gordji, “On the Stability of Quadratic Double Centralizers and Quadratic Multipliers : A Fixed Point Approach,” Journal of Inequalities and Applications, 2011. View at Publisher Β· View at Google Scholar
  • Choonkil Park, Jung Rye Lee, Dong Yun Shin, and Madjid Eshaghi Gordji, “Comment on "on the stability of quadratic double centralizers and quadratic multipliers: a fixed point approach" [Bodaghi et al., j. inequal. appl. 20 11, article id 957541 (2011)],” Journal of Inequalities and Applications, 2011. View at Publisher Β· View at Google Scholar
  • Abasalt Bodaghi, Idham Arif Alias, and Mohammad Hossein Ghahramani, “Approximately cubic functional equations and cubic multipliers,” Journal of Inequalities and Applications, vol. 2011, 2011. View at Publisher Β· View at Google Scholar
  • Sun Jang, and Choonkil Park, “Approximate *-derivations and approximate quadratic *-derivations on C*-algebras,” Journal of Inequalities and Applications, vol. 2011, no. 1, pp. 55, 2011. View at Publisher Β· View at Google Scholar
  • Young-Su Lee, “Stability of quadratic functional equations in tempered distributions,” Journal of Inequalities and Applications, vol. 2012, no. 1, pp. 177, 2012. View at Publisher Β· View at Google Scholar
  • Choonkil Park, Dong Shin, Jung Lee, and Sung Lee, “Comment on ‘Approximate ∗-derivations and approximate quadratic ∗-derivations on C∗-algebras’ [Jang, Park, J. Inequal. Appl. 2011 (2011), Article ID 55],” Journal of Inequalities and Applications, vol. 2012, no. 1, pp. 183, 2012. View at Publisher Β· View at Google Scholar
  • Elhoucien Elqorachi, Youssef Manar, and Themistocles M. Rassias, “Hyers–Ulam stability of the quadratic functional equation,” Springer Optimization and Its Applications, vol. 52, pp. 97–105, 2012. View at Publisher Β· View at Google Scholar
  • Manar Youssef, and Elqorachi Elhoucien, “Fixed point approach to the stability of the quadratic functional equation,” Springer Optimization and Its Applications, vol. 68, pp. 259–277, 2012. View at Publisher Β· View at Google Scholar
  • Abasalt Bodaghi, Idham Arif Alias, and Mohammad Hosein Ghahramani, “Ulam Stability of a Quartic Functional Equation,” Abstract and Applied Analysis, 2012. View at Publisher Β· View at Google Scholar
  • Abasalt Bodaghi, and Sang Og Kim, “Stability of a Functional Equation Deriving from Quadratic and Additive Functions in Non-Archimedean Normed Spaces,” Abstract and Applied Analysis, vol. 2013, pp. 1–10, 2013. View at Publisher Β· View at Google Scholar
  • Hark-Mahn Kim, John M Rassias, and Juri Lee, “Fuzzy approximation of Euler-Lagrange quadratic mappings,” Journal of Inequalities and Applications, vol. 2013, no. 1, pp. 358, 2013. View at Publisher Β· View at Google Scholar
  • Jens Schwaiger, “On the construction of functional equations with prescribed general solution,” Aequationes mathematicae, 2014. View at Publisher Β· View at Google Scholar
  • Abasalt Bodaghi, and Sang Og Kim, “Approximation on the Quadratic Reciprocal Functional Equation,” Journal of Function Spaces, vol. 2014, pp. 1–5, 2014. View at Publisher Β· View at Google Scholar
  • Nasrin Eghbali, and Somayeh Hazrati, “STABILITY OF (α, β, γ)-DERIVATIONS ON LIE C*-ALGEBRA ASSOCIATED TO A PEXIDERIZED QUADRATIC TYPE FUNCTIONAL EQUATION,” Communications of the Korean Mathematical Society, vol. 31, no. 1, pp. 101–113, 2016. View at Publisher Β· View at Google Scholar
  • Salehi, and Modarres, “Stablity of maximum preserving quadratic functional equation in Banach lattices,” Miskolc Mathematical Notes, vol. 17, no. 1, pp. 581–589, 2016. View at Publisher Β· View at Google Scholar
  • Senthil Kumar, John Michael Rassias, Thandapani, and Ravi, “Functional equations and applications,” Advanced Series on Ocean Engineering, vol. 21, pp. 1–378, 2017. View at Publisher Β· View at Google Scholar
  • John Michael Rassias, Krishnan Ravi, and Beri V. Senthil Kumar, “Stabilities and Instabilities of Rational Functional Equations and Euler-Lagrange-Jensen (a,b)-Sextic Functional Equations,” Mathematical Analysis and Applications, pp. 341–400, 2018. View at Publisher Β· View at Google Scholar